Über eine symbolisch-topologische Formel.

H. Hadwiger

Elemente der Mathematik (1947)

  • Volume: 2, page 35-41
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Hadwiger, H.. "Über eine symbolisch-topologische Formel.." Elemente der Mathematik 2 (1947): 35-41. <http://eudml.org/doc/140456>.

author = {Hadwiger, H.},
journal = {Elemente der Mathematik},
pages = {35-41},
title = {Über eine symbolisch-topologische Formel.},
url = {http://eudml.org/doc/140456},
volume = {2},
year = {1947},

AU - Hadwiger, H.
TI - Über eine symbolisch-topologische Formel.
JO - Elemente der Mathematik
PY - 1947
VL - 2
SP - 35
EP - 41
UR - http://eudml.org/doc/140456
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.